American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 52 of 52 found      Go to page: 1 2

[31] Guangwu Xu. Amenability and uniformly continuous functionals on the algebras $A\sb p(G)$ for discrete groups . Proc. Amer. Math. Soc. 123 (1995) 3425-3429. MR 1277140.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Takeshi Kawazoe. Functions on noncompact Lie groups with positive Fourier transforms . Proc. Amer. Math. Soc. 123 (1995) 1411-1415. MR 1277119.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Brian E. Blank. Fourier decompositions with positive coefficients in compact Gel\cprime fand pairs . Proc. Amer. Math. Soc. 119 (1993) 427-430. MR 1195713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Jeffrey A. Hogan. A qualitative uncertainty principle for unimodular groups of type ${\rm I}$ . Trans. Amer. Math. Soc. 340 (1993) 587-594. MR 1102222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Alain Valette. Weak amenability of right-angled Coxeter groups . Proc. Amer. Math. Soc. 119 (1993) 1331-1334. MR 1172955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] A. Guyan Robertson. Some abelian Banach algebras of operators on the matricial ${\rm II}\sb 1$ factor . Proc. Amer. Math. Soc. 109 (1990) 1063-1068. MR 1009999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Ching Chou. Weakly almost periodic functions and thin sets in discrete groups . Trans. Amer. Math. Soc. 321 (1990) 333-346. MR 984855.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] John F. Price and Alladi Sitaram. Local uncertainty inequalities for compact groups . Proc. Amer. Math. Soc. 103 (1988) 441-447. MR 943063.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Kari Ylinen. Ergodic theorems for Fourier transforms of noncommutative analogues of vector measures . Proc. Amer. Math. Soc. 98 (1986) 655-662. MR 861770.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] John R. McMullen and Bernice Sharp. A remark on the Hardy-Littlewood inequality . Proc. Amer. Math. Soc. 90 (1984) 95-96. MR 722423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Kari Ylinen. Dilations of $V$-bounded stochastic processes indexed by a locally compact group . Proc. Amer. Math. Soc. 90 (1984) 378-380. MR 728352.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Claudio Nebbia. Multipliers and asymptotic behaviour of the Fourier algebra of nonamenable groups . Proc. Amer. Math. Soc. 84 (1982) 549-554. MR 643747.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] D. Geller and E. M. Stein. Singular convolution operators on the Heisenberg group. Bull. Amer. Math. Soc. 6 (1982) 99-103. MR 634441.
Abstract, references, and article information
View Article: PDF

[44] Anthony To Ming Lau. The second conjugate algebra of the Fourier algebra of a locally compact group . Trans. Amer. Math. Soc. 267 (1981) 53-63. MR 621972.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Ching Chou. Uniform closures of Fourier-Stieltjes algebras . Proc. Amer. Math. Soc. 77 (1979) 99-102. MR 539638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Yang Hua. On a degenerate principal series of representations of ${\rm U}(2, 2)$ . Trans. Amer. Math. Soc. 238 (1978) 229-252. MR 0466417.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Thomas O. Sherman. Fourier analysis on compact symmetric space. Bull. Amer. Math. Soc. 83 (1977) 378-380. MR 0445236.
Abstract, references, and article information
View Article: PDF

[48] Robert S. Strichartz. Bochner identities for Fourier transforms . Trans. Amer. Math. Soc. 228 (1977) 307-327. MR 0433147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Martin E. Walter. On a theorem of Fig\`a-Talamanca . Proc. Amer. Math. Soc. 60 (1976) 72-74. MR 0420149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Frederick W. Keene. $L_2$-representations and a Plancherel-type theorem for parabolic subgroups. Bull. Amer. Math. Soc. 81 (1975) 117-120. MR 0354938.
Abstract, references, and article information
View Article: PDF

[51] P. J. Sally Jr. and Garth Warner. Fourier inversion for semisimple Lie groups of real rank one. Bull. Amer. Math. Soc. 78 (1972) 251-254. MR 0299733.
Abstract, references, and article information
View Article: PDF

[52] Charles F. Dunkl and Donald E. Ramirez. $C\sp{\ast} $-algebras generated by Fourier-Stieltjes transforms . Trans. Amer. Math. Soc. 164 (1972) 435-441. MR 0310548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 52 of 52 found      Go to page: 1 2